# SDR SWAA2017070214715

- Difficulty date: July 1, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 11,223 hours, 4,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN AT EMERGENCY EXIT ROW LOOSE.    SECURED THE SIGN IAW SIP.
